MAUDE Adverse Event Report: BIOMET 3I LOCATOR ABUTMENT 4.1MM(D) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I LOCATOR ABUTMENT 4.1MM(D) X 4MM(H); DENTAL ABUTMENT
Model Number LOA004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
It was reported abutment screw fractured, fractured part was removed from the implant.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.G7: type of report, follow-up number.H2: follow up type.H6: evaluation codes.H10: additional narrative.The complaint report was received, reviewed, and evaluated by the manufacturer's complaint process.A review of other manufacturers complaint files and related trending data for similar incidents was performed to evaluate whether other similar complaints have been received and if data suggests any adverse trends may have contributed to the complaint root cause.As part of each complaint investigation, the manufacturer performs an analysis to determine the root-cause of the reported problem.Depending upon the information provided, a true root-cause may or may not be determined.In these cases, the most-likely cause of the reported issue would be determined.Other known issues that are inherent to the business operations, typically ones that are related to shipping, handling, customer service, or other, are internally tracked and continually trended for unusual increases.As a result of the above investigation, the manufacturer has concluded the following as the root-cause or most likely root-cause of the reported complaint condition: no manufacturing defect was found.Most likely hazard experience:thread fracture during function.Most likely root cause of the failure mode / hazard:typically is the result from insufficient tightening torque at placement, overloading of the abutment in function, or not retightening the abutment at prescribed intervals.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The complaint report was received, reviewed, and evaluated by the manufacturer's complaint process.A review of other manufacturers complaint files and related trending data for similar incidents was performed to evaluate whether other similar complaints have been received and if data suggests any adverse trends may have contributed to the complaint root cause.As part of each complaint investigation, the manufacturer performs an analysis to determine the root-cause of the reported problem.Depending upon the information provided, a true root-cause may or may not be determined.In these cases, the most-likely cause of the reported issue would be determined.Other known issues that are inherent to the business operations, typically ones that are related to shipping, handling, customer service, or other, are internally tracked and continually trended for unusual increases.As a result of the above investigation, the manufacturer has concluded the following as the root-cause or most likely root-cause of the reported complaint condition: the reported complaint condition cannot be verified.Most likely hazard experience:thread fracture during function.Most likely root cause of the failure mode / hazard:typically is the result from insufficient tightening torque at placement, overloading of the abutment in function, or not retightening the abutment at prescribed intervals.

Brand Name
LOCATOR ABUTMENT 4.1MM(D) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10498735
Report Number0001038806-2020-01312
Device Sequence Number2962164
Product Code DZE
UDI-Device Identifier00844868009566
UDI-Public(01)00844868009566(17)240116(10)1224686(241)LOA004
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K012911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2024
Device Model NumberLOA004
Device Catalogue NumberLOA004
Device Lot Number1224686
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer10/26/2020
11/13/2020
Initial Report FDA Received Date09/07/2020
Supplement Report FDA Received Date11/05/2020
11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1